# SDR SWAA2021091598745

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

242XF CABIN FLOOR PANEL CRACKED THROUGH BOTH UPPER AND LOWER PLIES. ; / [11] REPAIRED CRACK ON FLOOR PANEL 242XF IAW SRM 53-00-50-2R-4; [12] VERIFIED COMPLETION OF REPAIR ON CORRECTIVE ACTION 11 PER SRM 53-00-50-2R-4; [13] VERIFIED COMPLETION OF REPAIR ON CORRECTIVE ACTION 11 PER SRM 53-00-50-2R-4
